Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 163580, 9 pages
http://dx.doi.org/10.1155/2008/163580
Research Article

Fixed Points for Multivalued Mappings in Uniformly Convex Metric Spaces

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 6 June 2007; Revised 11 October 2007; Accepted 12 December 2007

Academic Editor: Robert H. Redfield

Copyright © 2008 A. Kaewcharoen and B. Panyanak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Worawut Laowang, and Bancha Panyanak, “Common fixed points for some generalized multivalued nonexpansive mappings in uniformly convex metric spaces,” Fixed Point Theory And Applications, 2011. View at Publisher · View at Google Scholar
  • Narawadee Nanan, and Sompong Dhompongsa, “A common fixed point theorem for a commuting family of nonexpansive mappings one of which is multivalued,” Fixed Point Theory And Applications, 2011. View at Publisher · View at Google Scholar
  • Withun Phuengrattana, and Suthep Suantai, “Strong Convergence Theorems for a Countable Family of Nonexpansive Mappings in Convex Metric Spaces,” Abstract and Applied Analysis, vol. 2011, pp. 1–18, 2011. View at Publisher · View at Google Scholar
  • W. Laowang, and B. Panyanak, “A Note on Common Fixed Point Results in Uniformly Convex Hyperbolic Spaces,” Journal of Mathematics, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Withun Phuengrattana, and Suthep Suantai, “Existence and convergence theorems for generalized hybrid mappings in uniformly convex metric spaces,” Indian Journal of Pure & Applied Mathematics, vol. 45, no. 1, pp. 121–136, 2014. View at Publisher · View at Google Scholar
  • Wajdi Chaker, and Aref Jeribi, “Common fixed point of single valued and multivalued mappings,” Afrika Matematika, vol. 25, no. 3, pp. 617–622, 2014. View at Publisher · View at Google Scholar
  • XianBing Wu, and LeiNa Zhao, “Viscosity Approximation Methods for Multivalued Nonexpansive Mappings,” Mediterranean Journal of Mathematics, 2015. View at Publisher · View at Google Scholar
  • M. De la Sen, “On Weak Contractive Cyclic Maps in Generalized Metric Spaces and Some Related Results on Best Proximity Points and Fixed Points,” Discrete Dynamics in Nature and Society, vol. 2016, pp. 1–14, 2016. View at Publisher · View at Google Scholar
  • Manuel De la Sen, “About Fixed Points in CAT(0) Spaces under a Combined Structure of Two Self-Mappings,” Journal of Mathematics, vol. 2017, pp. 1–13, 2017. View at Publisher · View at Google Scholar